# SDR SWAA2024022755903

- Difficulty date: February 25, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 60,767 hours, 36,348 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar Bracket
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR AFT GIRT BAR STOWAGE BRACKET MISSING ONE RIVET.<[01] INSTALLED BRACKET WITH NEW HARDWARE IAW SRM 51-40-02.
